# SDR YTRA10341

- Difficulty date: December 8, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N239RA
- Make and model: Bell 206B-3
- Aircraft serial: 4039
- Aircraft time: 10,553 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spindle
- Part number: 206031554003
- Part serial: MW790
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 206040002115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE O/H OF TRANSMISISON ASSY PN 206-040-002-115, SN A189, FOUND SPINDLE CRACKED.
